Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


A new finite loop space at the prime two

Authors: W. G. Dwyer and C. W. Wilkerson
Journal: J. Amer. Math. Soc. 6 (1993), 37-64
MSC: Primary 55P35; Secondary 55P99
MathSciNet review: 1161306
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 55P35, 55P99

Retrieve articles in all journals with MSC: 55P35, 55P99

Additional Information

PII: S 0894-0347(1993)1161306-9
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia